# SDR IPXA2018020626280

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 98,533 hours, 16,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON RIGHT SIDE ESCAPE SLIDE ARMING LEVER DETACHED.  PERFORMED A REPAIR IAW EO B747-5230-67323A.
